Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zyprexa Withdrawal

Posted by Pheepho on October 16, 2009, at 21:25:10

In reply to Re: Zyprexa Withdrawal Bob12, posted by 49er on October 11, 2009, at 7:49:18

> > Can you anyone tell me whether I should try to reduce my zyprexa dosage from 17.5 mg down to a smaller dosage or if it is possible to stop it at all without a difficult withdrawal process?
> >
> > I have been taking it for 8 years.
> >
> > thanks
> > Bob
>
> Bob,
>
> If you do, I would taper it slowly at 10% of current dose every 3 to 6 weeks. You might have to even go more slowly.
>
> A few people can go faster and even CT it like Maxime. But the problem is you won't know it until it is too late and you start having horrific symptoms. Why take that chance?
>
> 49er
>
I agree that slower is better. I weaned off Zyprexa 15mgs in about 3 weeks and went through bad withdrawal, insomnia, depression and anxiety. Not sure how much of this was withdrawal, and how much was due to a problem with my antidepressant. I am now on a small dose of quetiapine to help with insomnia. I think it might have been easier if I'd done it slower. The first 6-8 weeks were the worst. The good news is I lost 30 lbs. I had been on Zyprexa for 6 years.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:Pheepho thread:919950
URL: http://www.dr-bob.org/babble/wdrawl/20090801/msgs/921197.html